# SDR ASOA2013052403660

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,595 hours, 14,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 2 MOST INBD INTERCOSTAL FWD OF AVIONICS DOOR.  R & R 2 MOST INBD INTERCOSTAL FWD OF AVIONICS DOOR IAW SRM 51-42-06, 51-42-20.
